Systems of parameters and holonomicity of A-hypergeometric systems

Journal Article (Journal Article)

We give an elementary proof of holonomicity for A-hypergeometric systems, with no requirements on the behavior of their singularities, a result originally due to Adolphson (1994) after the regular singular case by Gelfand and Gelfand (1986). Our method yields a direct de novo proof that A-hypergeometric systems form holonomic families over their parameter spaces, as shown by Matusevich, Miller, and Walther (2005).

Full Text

Duke Authors

Cited Authors

  • Zamaere, CB; Griffeth, S; Miller, E

Published Date

  • January 1, 2015

Published In

Volume / Issue

  • 276 / 2

Start / End Page

  • 281 - 286

International Standard Serial Number (ISSN)

  • 0030-8730

Digital Object Identifier (DOI)

  • 10.2140/pjm.2015.276.281

Citation Source

  • Scopus